# SDR ASAA2022050538295

- Difficulty date: May 5, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 20,148 hours, 6,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TRANSITION AT RBL-21 HAS MULTIPLE AREAS OF CORROSION BETWEEN STA 727+4 TO STA 727I+10. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, REPAIRED IAW B737-900 SRM 53-00-53-2R-5W 1: O .040 R .039 L 1" D .011.
